Propagation de la 2-birationalité

Claire Bourbon; Jean-François Jaulent

Acta Arithmetica (2013)

  • Volume: 160, Issue: 3, page 285-301
  • ISSN: 0065-1036


Let L/K be a 2-birational CM-extension of a totally real 2-rational number field. We characterize in terms of tame ramification totally real 2-extensions K’/K such that the compositum L’=LK’ is still 2-birational. In case the 2-extension K’/K is linearly disjoint from the cyclotomic ℤ₂-extension K c / K , we prove that K’/K is at most quadratic. Furthermore, we construct infinite towers of such 2-extensions.

How to cite


Claire Bourbon, and Jean-François Jaulent. "Propagation de la 2-birationalité." Acta Arithmetica 160.3 (2013): 285-301. <>.

author = {Claire Bourbon, Jean-François Jaulent},
journal = {Acta Arithmetica},
keywords = {class field theory; rational number field; birational number field},
language = {fre},
number = {3},
pages = {285-301},
title = {Propagation de la 2-birationalité},
url = {},
volume = {160},
year = {2013},

AU - Claire Bourbon
AU - Jean-François Jaulent
TI - Propagation de la 2-birationalité
JO - Acta Arithmetica
PY - 2013
VL - 160
IS - 3
SP - 285
EP - 301
LA - fre
KW - class field theory; rational number field; birational number field
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.